TICHÝ, Martin, Martin TICHÝ, Renata KOPOVÁ, Jan ŠTERNBERSKÝ and Dagmar DITRICHOVÁ. Psoriasis and psoriatic arthritis induced in a patient treated with infliximab for Crohn''s disease. Journal of Dermatological Treatment. US, vol. 23, No 3, p. 208-211. ISSN 0954-6634. doi:10.3109/09546634.2010.521811. 2012.
Other formats:   BibTeX LaTeX RIS
Basic information
Original name Psoriasis and psoriatic arthritis induced in a patient treated with infliximab for Crohn''s disease
Name in Czech Vznik psoriázy a psoriatické artritidy u pacienta léčeného infilixmabem pro Crohnovu chorobu
Authors TICHÝ, Martin, Martin TICHÝ, Renata KOPOVÁ, Jan ŠTERNBERSKÝ and Dagmar DITRICHOVÁ.
Edition Journal of Dermatological Treatment, US, 2012, 0954-6634.
Other information
Type of outcome Article in a journal
Confidentiality degree is not subject to a state or trade secret
Impact factor Impact factor: 1.504
Doi http://dx.doi.org/10.3109/09546634.2010.521811
Tags International impact, Reviewed
Changed by Changed by: MUDr. Jan Šternberský, Ph.D., učo 72167. Changed: 4/2/2017 13:44.
PrintDisplayed: 17/4/2024 04:18